# SDR R61A201802010118

- Difficulty date: January 15, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 11,690 hours, 8,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frames 21-22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO GOUGES ON THE EXTERNAL SKIN BETWEEN FRAMES 21 AND 22, STRINGER 27L - 28L   REMOVED THE GOUGES AND PERFORMED DOUBLER REPAIR ON THE SKIN IAW SRM 53-10-01/AD01, AND  53-10-01,REPAIR 12P.
